# SDR AALA202011209028

- Difficulty date: November 13, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 18,513 hours, 7,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBF16992
- Condition: Cracked
- Location: Baffle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN BAFFLE CLIP ON AFT SIDE OF FRAME AT STA 500H AND STR 25R, MEASURING L=0.5 IN.  REPLACED BAFFLE CLIP WITH NEW, IAW AARD 51-00-05.
